Does it cause behavior problems? One time when older child took a different antibiotic, it actually caused her to have temper tantrums. Doctor said very small % of kids did have behavior issues.
Does Omnicef (generic) cause any moodiness in young children?
- 8 Aug 2011 by bak1969
- 11 September 2011
Every medication, or chemical, or food, or substance has the potential to cause problems/changes when mixed with our own body's particular chemistry. Also every medication has several of various kinds of fillers, preservatives, stabilizers, dyes, etc. and these inactive ingredients can vary significantly between generics and name brands of a medication. You would be the expert on your child's body. If your child is on a medication and begins to act abnormally (and there are no other differences in meds, foods, etc) then you know that medication causes problems for your child. Keep a record of this: name of medication; date; why it was prescribed; and the manufacturer's name and inactive ingredients. You can find these out from your pharmacist. That way you'll have a record so if your child has a reaction in the future you can compare and hopefully find what is causing the problem so you can avoid it in the future. Best wishes -
- Omnicef Information for Consumers
- Omnicef Information for Healthcare Professionals (includes dosage details)
- Side Effects of Omnicef (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Nov 2010 • 1 answer
Risperdal - How can doctors justify giving antipsychotics to very young children when they can cause
Updated 17 Nov 2010 • 3 answers
Updated 29 Mar 2011 • 1 answer
Updated 13 Jan 2012 • 1 answer
Updated 22 Feb 2016 • 2 answers